A comment on periodic compact groups

Khukhro, E. I. (1989) A comment on periodic compact groups. Siberian Mathematical Journal, 30 (3). pp. 493-496. ISSN 0037-4466

Full content URL: http://dx.doi.org/10.1007/BF00971509

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive



Additional Information:MAIK Nauka/Interperiodica (МАИК Наука/Интерпериодика)
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15774
Deposited On:19 Nov 2014 16:10

Repository Staff Only: item control page